# SDR CALA2010062500301

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 33,022 hours, 17,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-L-1 DOOR OPENING SURROUND STRUCTURE-UPPER HINGE CUTOUT INTERNAL CASTING (FITTING) IS CRACKED APPROX .6250 INCH IN LENGTH (MARKED).  REMOVED AND REPLACED L-1 DOOR UPPER HINGE CASTING REF SRM 51-40 -02.
